# SDR AALA202410182780

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 27,768 hours, 11,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT SLIDE/OVERWING EMERGENCY LIGHT BURNED OUT. RELAMPED RIGHT AFT SLIDE EMERGENCY LIGHT PER AMM 33-51-04.
